# SDR HEEA082468

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 11,422 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Part serial: A08601085
- Condition: Unbonded
- Location: Main Rotor
- Part time: 11,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TIP RIB IS UNBONDED AND THE ABRASION STRIP HAS A CHORDWISE CRACK WITH EXCESSIVE SEPARATION ON THE MAIN ROTOR BLADE.
